# SDR SWIA201232015

- Difficulty date: October 19, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 26,878 hours, 21,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE WING EMERGENCY INSPECTION LIGHT OUT. (FLT 4778)  RELAMPED EMERGENCY LIGHT.
